中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR

Search Results

Help

Item hits: (Results 1-10 of 56)

Items/Page:    Sort:
Endoreversible quantum heat engines in the linear response regime [期刊论文]
PHYSICAL REVIEW E, 2017, 卷号: 96, 期号: 1, 页码: 12152
Wang, HH; He, JZ; Wang, JH
Adobe PDF(430Kb)  |  View/Download:9/4
 
Feedback arcs and node hierarchy in directed networks [期刊论文]
CHINESE PHYSICS B, 2017, 卷号: 26, 期号: 7, 页码: 78901
Zhao, JH; Zhou, HJ
Adobe PDF(402Kb)  |  View/Download:8/2
 
Microcanonical finite-size scaling of an ideal Bose gas in a box [期刊论文]
EUROPEAN PHYSICAL JOURNAL D, 2017, 卷号: 71, 期号: 1, 页码: 6
Wang, HH; He, JZ; Wang, JH
Adobe PDF(339Kb)  |  View/Download:5/0
 
Universality of maximum-work efficiency of a cyclic heat engine based on a finite system of ultracold atoms [期刊论文]
SCIENTIFIC REPORTS, 2017, 卷号: 7, 页码: 6289
Ye, ZL; Hu, YY; He, JZ; Wang, JH
Adobe PDF(1377Kb)  |  View/Download:6/0
 
Efficiency at maximum power for an Otto engine with ideal feedback [期刊论文]
JOURNAL OF APPLIED PHYSICS, 2016, 卷号: 120, 期号: 15, 页码: 154303
Wang, HH; He, JZ; Wang, JH; Wu, ZQ
Adobe PDF(947Kb)  |  View/Download:6/3
 
Four-level refrigerator driven by photons [期刊论文]
PHYSICAL REVIEW E, 2015, 卷号: 91, 期号: 5, 页码: 50102
Wang, JH;  Lai, YM;  Ye, ZL;  He, JZ;  Ma, YL;  Liao, QH
View  |  Adobe PDF(434Kb)  |  View/Download:35/19
 
Efficiency at maximum power of a quantum heat engine based on two coupled oscillators [期刊论文]
PHYSICAL REVIEW E, 2015, 卷号: 91, 期号: 6, 页码: 62134
Wang, JH;  Ye, ZL;  Lai, YM;  Li, WS;  He, JH
View  |  Adobe PDF(321Kb)  |  View/Download:18/4
 
Dynamically induced two-color nonreciprocity in a tripod system of a moving atomic lattice [期刊论文]
PHYSICAL REVIEW A, 2015, 卷号: 92, 期号: 5, 页码: 53859
Yang, L;  Zhang, Y;  Yan, XB;  Sheng, Y;  Cui, CL;  Wu, JH
View  |  Adobe PDF(523Kb)  |  View/Download:32/10
 
Two-dimensional Bose-Einstein condensate under pressure [期刊论文]
NEW JOURNAL OF PHYSICS, 2015, 卷号: 17, 期号: 0, 页码: 13038
Cho, W;  Kim, SW;  Park, JH
View  |  Adobe PDF(1144Kb)  |  View/Download:14/1
 
Statistical Mechanics of the Minimum Dominating Set Problem [期刊论文]
JOURNAL OF STATISTICAL PHYSICS, 2015, 卷号: 159, 期号: 5, 页码: 1154-1174
Zhao, JH;  Habibulla, Y;  Zhou, HJ
View  |  Adobe PDF(847Kb)  |  View/Download:29/9
 

1 2 3 4 5 6 next

 

Valid XHTML 1.0!
Copyright © 2007-2018  中国科学院理论物理研究所 - Feedback
Powered by CSpace